# SDR SWAA2024110155361

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 54,182 hours, 31,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT LEFT OVER WING. EXIT FELL OFF<[01] HOUSING ASSAY. AFT LENS CLIP BROKEN. COMPLIED WITH EA M21-133-00720. SECURED LENS COVER WITH MYLAR TAPE.
